An initial-boundary value problem for a quasilinear wave equation in a space
Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 506-509
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_4_a10,
author = {A. I. Vagabov},
title = {An initial-boundary value problem for a quasilinear wave equation in a space},
journal = {Differencialʹnye uravneni\^a},
pages = {506--509},
year = {1997},
volume = {33},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_4_a10/}
}
A. I. Vagabov. An initial-boundary value problem for a quasilinear wave equation in a space. Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 506-509. http://geodesic.mathdoc.fr/item/DE_1997_33_4_a10/